MAUDE Adverse Event Report: TANDEM DIABETES CARE TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

TANDEM DIABETES CARE TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number 1004000
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that ongoing intermittent occlusion alarms occurred.The customer¿s blood glucose (bg) level was displayed as ¿high¿; however, a specific value was not provided.A correction bolus was delivered to address bg level.The customer continued to use the pump for insulin therapy and has an alternate method of insulin therapy available if necessary.

Brand Name
TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
858 224-6281
MDR Report Key25734628
Report Number3013756811-2026-120787
Device Sequence Number18756866
Product Code QFG
UDI-Device Identifier00389152365619
UDI-Public(01)00389152365619(22)1013458(11)240912
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K233044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1004000
Device Catalogue Number1013656
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG - INSULIN.
Outcome Attributed to Adverse Event Other;
Patient Age7 YR
Patient SexFemale